MAUDE Adverse Event Report: CANON INC. Canon; MAGNETIC RESONANCE DIAGNOSTIC DEVICE

CANON INC. Canon; MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Model Number MEXL-1510/S3
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a patient received a burn compatible with their right lower extremity (rle) resting against diacor mr-tek350 stainless steel portion of stirrup.The patient underwent epidural for high dose radiation (hdr) procedure which required patient's bilateral lower extremities to be positioned in diacor stirrups.The patient was taken to mri for verification of needle placement.Following hdr procedure nursing staff noticed wound to patient's right outer thigh.Area was red with a large white/blanched area in the center resembling a burn.The patient returned for their 1-week follow-up for the hdr procedure and reported worsening of wound.The patient required care at advanced wound care center.Per mri safety officer patient experienced "mri burn" from touchpoint of rle with stainless steel component of zephyr stirrup hinge.The patient likely did not experience sensation of "burn" or pressure during mri testing due to the epidural received for the hdr procedure.This reported incident (mw5180429) was received by canon via the fda's medwatch program.

Brand Name
Canon
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Manufacturer (Section D)
CANON INC.
1385 shimioshigami
otawara, tochigi 32485 50
JA  3248550
Manufacturer (Section G)
CANON INC.
1385 shimioshigami
otawara, tochigi 32485 50
JA   3248550
Manufacturer Contact
orlando tadeo
2441 michelle drive
tustin, CA 92780
7144831551
MDR Report Key23962290
Report Number2020563-2025-00013
Device Sequence Number14639169
Product Code LNH
UDI-Device Identifier04987670101601
UDI-Public(01)04987670101601
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMEXL-1510/S3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexMale
Patient Weight187 LB
Patient RaceWhite